# SDR UPS07549634

- Difficulty date: March 28, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,823 hours, 13,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN FT CARGO FUSELAGE FRAME STA 1480, BETWEEN S25L AND S26L (2EA).  FRAME REPAIR AT STA 1480 BETWEEN S25L & S26L (2EA) ACCOMPLISHED PER EA 757-5362-27-A1636, WITH NO DEVIATIONS AND PER UPS EO B757-5310-26570-A.
